MAUDE Adverse Event Report: ABBOTT MEDICAL KIT SMALL CURVE DELIVERY SHEATH; DORSAL ROOT GANGLION STIMULATOR FOR PAIN RELIEF

ABBOTT MEDICAL KIT SMALL CURVE DELIVERY SHEATH; DORSAL ROOT GANGLION STIMULATOR FOR PAIN RELIEF
Model Number MN12150
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional components potentially involved in the event include: common device name: small curve delivery sheath kits, model: mn12150, udi: (b)(4) , serial: (b)(6) , batch: n/a.
 
Event or Problem Description
It was reported that of the patient's anchors (included in the small curve delivery sheath kit) migrated during the implant procedure on (b)(6) 2023.Investigation was unable to determine which of the anchor attributed to the event.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
KIT SMALL CURVE DELIVERY SHEATH
Common Device Name
DORSAL ROOT GANGLION STIMULATOR FOR PAIN RELIEF
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17849605
Report Number1627487-2023-04544
Device Sequence Number14291024
Product Code PMP
UDI-Device Identifier05415067025609
UDI-Public05415067025609
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMN12150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date10/01/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG (X1); DRG LEAD (X2); SMALL CURVE DELIVERY SHEATH KITS (X1)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight59 KG